Previous |  Up |  Next

Article

References:
[1] G. Birkhoff: Lattice Theory. (third edition), Amer. Math. Soc., Providence, Rhode Island, 1967. MR 0227053 | Zbl 0153.02501
[2] R. D. Byrd: Complete distributivity in lattice-ordered groups. Рас. J. Math. 20 (1967), 423-432. MR 0207866 | Zbl 0178.02902
[3] R. D. Byrd, J. T. Lloyd: Closed subgroups and complete distibrutivity in lattice-ordered groups. Math. Zeitschr. 101 (1967), 123-130. DOI 10.1007/BF01136029 | MR 0218284
[4] J. Ellis: Unpublished doctoral dissertation, Tulane University, New Orleans, Louisiana, 1968. Zbl 0205.29101
[5] J. Flachsmeyer: On Dini convergence in function spaces. DAN SSSR. 152 (1963), 1071-74. MR 0155286
[6] E. E. Floyd: Boolean algebras with pathological order properties. Рас. J. Math. 5 (1965), 687-689. MR 0073563
[7] L. Fuchs: Partially Ordered Algebraic Systems. Pergamon Press (Addison-Wesley), New York, 1963. MR 0171864 | Zbl 0137.02001
[8] J. Jakubík: The interval topology of an $l$-group. Colloq. Math. XI (1963), 65-72. MR 0160831
[9] J. L. Kelly: General Topology. Van Nostrand Press, Princeton, 1955. MR 0070144
[10] R. L. Madell: Embeddings of topological lattice ordered groups. Trans. Amer. Math. Soc. 146 (1969), 447-455. DOI 10.1090/S0002-9947-1969-0250952-5 | MR 0250952 | Zbl 0192.36203
[11] F. Papangelou: Order convergence and topological completion of commutative lattice groups. Math. Annalen 155 (1964), 81-107. DOI 10.1007/BF01344076 | MR 0174498 | Zbl 0131.02601
[12] F. Papangelou: Some considerations on convergence in abelian lattice groups. Pacific J. Math. 15 (1965), 1347-65. DOI 10.2140/pjm.1965.15.1347 | MR 0190242 | Zbl 0146.04802
Partner of
EuDML logo